Jump to content

Anyone Here Take Provera Pills, Not Depoprovera Injections (birth Control) For Stopping Menstrual Cycle?


persephone
 Share

Recommended Posts

So have taken my first Provera pill, only 5mg but man I feel sick as a dog, it's 3.30 am and I can't sleep. It's like pins and needles and broken glass in my tummy.

I notice it says "sickness" is a "possible feeling" in the very VAGUE leaflet accompanying my prescription.

Anyone else find this med did weird things to them?

Link to comment
Share on other sites

hi persephone..

I ve been on provera the pill..to stop and or start periods.. off and on over 9 years.. and i notice that it upset my stomach (ie nausea-- mild cramping).. Ive found that if i take it with milk or eat food with it when i take it that it helps with the cramping.. though the nausea is there.. but to a milder degree.. but any nausea....stinks..

I hope that you adjust to this med.. and feel better...

big hugs dear!

linda

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...